The cubic polynomial differential systems with two circles as algebraic limit cycles
Fecha de publicación2018
MetadatosMostrar el registro completo del ítem
In this paper we characterize all cubic polynomial differential systems in the plane having two circles as invariant algebraic limit cycles.
Es parte deAdvanced Nonlinear Studies, 2018, vol. 18, núm. 1, p. 183-193
Showing items related by title, author, creator and subject.
Giné, Jaume; Valls, Claudia (Elsevier, 2016)For the cubic–linear polynomial planar differential systems with a finite singular point, we classify the ones which have a local analytic first integral around the origin and the ones that have a global analytic first integral.
Dukaric, Masa; Giné, Jaume; Llibre, Jaume (Elsevier, 2016)We provide 13 non--topological equivalent classes of global phase portraits in the Poincaré disk of reversible cubic homogeneous systems with a nilpotent center at origin, which complete the classification of the phase ...
Polynomial and rational first integrals for planar quasi-homogeneous polynomial differential systems Giné, Jaume; Grau Montaña, Maite; Llibre, Jaume (American Institute of Mathematical Sciences, 2013-10)In this paper we find necessary and sufficient conditions in order that a planar quasi-homogeneous polynomial differential system has a polynomial or a rational first integral. We also prove that any planar quasi-homogeneous ...